# SDR SWAA2025012889965

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8886C
- Make and model: Boeing 737-8
- Aircraft serial: 67962
- Aircraft time: 4,908 hours, 2,647 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT DIAPHRAGMS BROKEN AT SEATS 1E; 2E; 4E; 6E; 10E; 11E; 12E; 16E; 17E; AND 18E.<[01] REPLACED SEAT DIAPHRAGMS IAW CMM 25-23-67.
